FREE delivery when you spend over £30
Over 3,000 products at fantastic prices
1-3 working days standard delivery

Beechams Cold & Flu Powders Aspirin & Caffeine 10’s

IREC: 975

£2.49

In stock

Containing aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms.

Full Product Details

Provides relief from the following symptoms:
– Aches and pains
– Feverishness
– Headache
– Sore throat

Provides relief from mild to moderate pain such as:
– Migraine
– Neuralgia
– Toothache
– Rheumatic pain

Caffeine is present as a mild stimulant.

Always read the label.

Please read enclosed leaflet carefully before taking this medicine.

Mix the powder with a little water and stir before drinking.

Adults and children aged 16 years and over: One sachet to be taken every three to four hours as required. Do not take more than six powders in any 24 hour period. Elderly patients should consult their doctor before taking this product as they are more prone to side effects. Do not use for more than 10 days for pain relief (or more than 3 days for fever). If you do not get better talk to your doctor. Do not use this medicine after the “EXP” date shown on the pack. Do not take: If you are allergic to aspirin, caffeine or to any of the other ingredients listed in the enclosed leaflet, or ever had an allergic response to painkillers. If you have had asthma or shortness of breath in response to aspirin before. If you suffer from high blood pressure or heart disease. if you have ever had a stomach ulcer, perforation or bleeding of the stomach. If you have ever had gout or a blood clotting disorder (e.g. haemophilia). If you suffer from liver or kidney problems. If you are allergic to peanut or soya. Do not give to children under 16 years of age, unless your doctor tells you to.

Ingredients: Each powder contains: Aspirin 600 mg, Caffeine 50 mg. Also contains sodium and lactose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Storage: 3 years shelf life. Store below 25°C in a dry place.

- Don't miss out -

Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.